MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER C&S PRESERVATIVE URINE TUBE; TRANSPORT CULTURE MEDIUM

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER C&S PRESERVATIVE URINE TUBE; TRANSPORT CULTURE MEDIUM
Model Number 364951
Medical Device Problem Codes Short Fill (1575); Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported the bd vacutainer¿ c&s preservative urine tube experienced underfill or low draw.The following information was provided by the initial reporter.The customer stated: "after studying our recollection data since december, our number of recollects for gray top urine tubes being underfilled has increased (from 1-2 per month to 10-15 per month).No harm or injury.".
 
Event or Problem Description
It was reported the bd vacutainer® c&s preservative urine tube experienced underfill or low draw.The following information was provided by the initial reporter.The customer stated: "after studying our recollection data since december, our number of recollects for gray top urine tubes being underfilled has increased (from 1-2 per month to 10-15 per month).No harm or injury.".
 
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples or photos for evaluation.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.Bd was not able to identify a root cause for the indicated failure mode.H3 other text : see h.10.

Brand Name
BD VACUTAINER C&S PRESERVATIVE URINE TUBE
Common Device Name
TRANSPORT CULTURE MEDIUM
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key11308469
Report Number1917413-2021-00082
Device Sequence Number3286357
Product Code JSM
UDI-Device Identifier50382903649513
UDI-Public50382903649513
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K024240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Model Number364951
Device Catalogue Number364951
Device Lot Number0253764
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1